# SDR CA991004007

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161210
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, A HYDRAULIC FLUID LEAK WAS NOTED ON THE NR 1 HYDRAULIC PRESSURE MANIFOLD.   ADAPTER O-RING WAS REPLACED.
